A family of Wiener transforms associated with a pair of operators on Hilbert space

  1. Hayek, N. 1
  2. Srivastava, H.M. 2
  3. González, B.J. 1
  4. Negrin, E.R. 1
  1. 1 Departamento de Análisis Matemático, Universitad de La Laguna
  2. 2 University of Victoria
    info

    University of Victoria

    Victoria, Canadá

    GRID grid.143640.4

Journal:
Integral Transforms and Special Functions

ISSN: 1065-2469

Year of publication: 2013

Volume: 24

Issue: 1

Pages: 1-8

Type: Article

Export: RIS
DOI: 10.1080/10652469.2011.648379 SCOPUS: 2-s2.0-84872477519 GOOGLE SCHOLAR
Data source: Scopus